# SDR CALA0300030

- Difficulty date: February 10, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 45,894 hours, 24,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT AISLE LIGHTS AT ROW 12 - 20 WERE FOUND INOPERATIVE DURING SERVICE CHECK.  MAINTENANCE FOUND REAR EMERGENCY LIGHT POWER PACK FUSES BLOWN.  THE FUSES WERE REMOVED AND REPLACED AND OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.
